# SDR 98UAL900595

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7293U
- Make and model: Boeing 727222
- Aircraft serial: 21571
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 390-470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE DAMAGED BY TOW TRACTOR.  DAMAGE BETWEEN BS 390 TO 470 FROM STRINGERS 23R TO 27R, WHICH WERE SEVERED.  FRAMES AT STA 400, 420, 440 AND 460  WERE CRUSHED.  THREE ADJACENT SKIN PANELS DAMAGED.  SPLICE PLATE AT BS 440 AND BEAR STRAP FOR  E & E DOOR DAMAGED.  ALSO, KEEL BEAM WEB AT E & E DOOR OPENING DAMAGED.  SPLICED NEW SECTIONS INTO STRINGERS 23R TO 27R PER 727 SRM 53-10-3.  SPLICED NEW SECTIONS INTO FRAMES PER SRM 53-10-4.  SKIN TRIMMED AND RECEIVED EXTERNAL DOUBLERS PER 727 SRM 53-30-3.  SPLICE PLATE REPAIRED PER UAL EVA MOC1-7772.  THE BEAR STRIP REPAIRED PER UAL EVA MOC1 7771.  KEEL BEAM WEB REPAIRED PER 727 SRM 51-40-2.
